David Renfrew  picture


I am an assistant professor at SUNY Binghamton.






I graduated from UC Davis. My advisor was Alexander Soshnikov.
My research interests include probability, random matrix theory and mathematical physics. Here is my CV.


Contact Information:
Email: renfrew *at* math *dot* binghamton
*dot* edu

Office: Whitney 130


Teaching - Math 447

Teaching - Math 571

Research Papers:

Non-Hermitian random matrices with a variance profile (II): Properties and Examples
available at arXiv:2007.15438 math.PR
(joint work with Nick Cook, Walid Hachem, and Jamal Najim
)

Randomly coupled differential equations with elliptic correlations
available at arXiv:1908.05178 math.PR
(joint work with László Erdős, Torben Krüger
)

Power Law Decay for Systems of Randomly Coupled Differential Equations
available at arXiv:1708.01546 math.PR
SIAM Journal of Mathemathical Analysis, v. 50 Issue 3, (2018)
(joint work with László Erdős, Torben Krüger
)

Non-Hermitian random matrices with a variance profile (I): deterministic equivalents and limiting ESDs
available at arXiv:1612.04428 math.PR
Electronic Journal of Probability, v. 23 (2018)
(joint work with Nick Cook, Walid Hachem, and Jamal Najim
)

Eigenvalues of block structured asymmetric random matrices
available at arXiv:1411.2688 math.PR
Journal of Mathematical Physics v. 56, Issue 10, (2015)
(joint work with Johnatan Aljadeff and Merav Stern
)

Central limit theorem for linear eigenvalue statistics of elliptic random matrices
available at arXiv:1410.4586 math.PR
Journal of Theoretical Probability v. 29, No. 3, (2016)
(joint work with Sean O'Rourke
)

Products of independent elliptic random matrices
available at arXiv:1403.6080 math.PR
Journal of Statistical Physics, v. 160, Issue 1, 89-119, (2015)
(joint work with Sean O'Rourke, Alexander Soshnikov, and Van Vu
)

Low rank perturbations of large elliptic random matrices
available at arXiv:1309.5326 math.PR
Electronic Journal of Probability, v. 19, no. 43, 1-65, (2014)
(joint work with
Sean O'Rourke)


On Finite Rank Deformations of Wigner Matrices II: Delocalized Perturbations

available at arXiv:1203.5130 math.PR
Random Matrices: Theory and Applications, v. 2, No. 1 (2013)
(joint work with Alexander Soshnikov)


Fluctuations of Matrix Entries of Regular Functions of Sample Covariance Random Matrices
available at arXiv:1106.0320 math.PR

 Teoriya Veroyatnostei i ee Primeneniya v. 58, Issue 4, 752-780, (2013)

(joint with Sean O'Rourke and Alexander Soshnikov).


On Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices with Non-Identically Distributed Entries
available at arXiv:1104.1663 math.PR
Journal of Theoretical Probability v. 26, No. 3, (2013), 750-780
(joint with Sean O'Rourke and Alexander Soshnikov).


On Finite Rank Deformations of Wigner Matrices
available at arXiv:1103.3731 math.PR
Annales de l'Institut Henri Poincare (B) Probabilites et Statistiques, v. 49, No. 1, 64-94, (2013). 
(joint with Alessandro Pizzo and Alexander Soshnikov).


Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices
available at arXiv:arXiv:1103.1170 math.PR
Journal of Statistical Physics, v. 146, No. 3, 550-591, (2012)
(joint with Alessandro Pizzo and Alexander Soshnikov).


Spectral Properties of Large Random Matrices with Independent Entries
XIIIth Workshop "Noncommutative Harmonic Analysis" (Bedlewo, Poland, 2010), Banach Center Publications (M.Bozejko, A.Krystek, L.Wojakowski eds.)

(joint with Pierre Dueck, Sean O'Rourke and Alexander Soshnikov).


Numerical ranges of cube roots of the identity
Linear Algebra Applications, 435, (2011), pp. 2639-2657
(joint work with Thomas Ryan Harris, Michael Mazzella, Linda J. Patton, Ilya M. Spitovsky)